gynecologist-icon
Post abortion pills
She had abortion pills after consulting the doctor so are there still chances that she may be pregnant. She had very heavy bleeding for 5-6 days after having those pills.
174 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Take a scan
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get a check scan done after 2 weeks from the date of taking the pills
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.